# SDR DL72E951212

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BB FRAME CORRODED, STA 1130 BETWEEN STR 28R AND 29R.  REPAIRED PER 53-11-0 PAGE 825.  FOUND AT HMV.
